Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 29, NWS Fort Worth, TX

April 4, 2022Collin County, Denton County, Grayson County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 4, 2022, 8:46 PM CDT for Collin County, Denton County, Grayson County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2022, 8:46 PM CDT (01:46 UTC)
Expired
Apr 4, 2022, 9:30 PM CDT
In force
44 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Collin County, TX, Denton County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 101 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days
Apr 4, 7:24 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2022-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 969 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2022-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
969 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

478 
WFUS54 KFWD 050146
TORFWD
TXC085-121-181-050230-
/O.NEW.KFWD.TO.W.0029.220405T0146Z-220405T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
846 PM CDT Mon Apr 4 2022

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northeastern Denton County in north central Texas...
  Northwestern Collin County in north central Texas...
  Southwestern Grayson County in north central Texas...

* Until 930 PM CDT.
    
* At 845 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Aubrey, or 10 miles northeast of Denton, moving
  east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Pilot Point around 855 PM CDT.
  Frisco and Prosper around 900 PM CDT.
  Celina around 910 PM CDT.
  Anna and Van Alstyne around 930 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Melissa, Lincoln Park, Weston and Oak Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3355 9659 3324 9650 3319 9705 3337 9710
      3342 9696 3342 9695 3343 9694
TIME...MOT...LOC 0145Z 255DEG 31KT 3330 9699 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

30
2 follow-up statements
926 
WWUS54 KFWD 050156
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
856 PM CDT Mon Apr 4 2022

TXC085-121-181-050230-
/O.CON.KFWD.TO.W.0029.000000T0000Z-220405T0230Z/
Denton TX-Collin TX-Grayson TX-
856 PM CDT Mon Apr 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHEASTERN DENTON...NORTHWESTERN COLLIN AND SOUTH CENTRAL GRAYSON
COUNTIES...
    
At 856 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Aubrey, or 12 miles northwest of Frisco, moving east
at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Prosper around 905 PM CDT.
  McKinney around 910 PM CDT.
  Celina around 915 PM CDT.
  Anna around 930 PM CDT.

Other locations impacted by this tornadic thunderstorm include Weston
and Melissa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3323 9695 3336 9699 3354 9659 3324 9650
      3324 9674
TIME...MOT...LOC 0156Z 267DEG 30KT 3331 9689 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Barnes
250 
WWUS54 KFWD 050206
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
906 PM CDT Mon Apr 4 2022

TXC121-050216-
/O.CAN.KFWD.TO.W.0029.000000T0000Z-220405T0230Z/
Denton TX-
906 PM CDT Mon Apr 4 2022

...THE TORNADO WARNING FOR NORTHEASTERN DENTON COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.

LAT...LON 3324 9650 3324 9684 3343 9684 3354 9659
TIME...MOT...LOC 0206Z 271DEG 29KT 3331 9676 

$$

TXC085-181-050230-
/O.CON.KFWD.TO.W.0029.000000T0000Z-220405T0230Z/
Collin TX-Grayson TX-
906 PM CDT Mon Apr 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN COLLIN AND SOUTH CENTRAL GRAYSON COUNTIES...
    
At 906 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Celina, or 9 miles northwest of McKinney, moving
east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  McKinney around 910 PM CDT.
  Anna around 930 PM CDT.

Other locations impacted by this tornadic thunderstorm include Weston
and Melissa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3324 9650 3324 9684 3343 9684 3354 9659
TIME...MOT...LOC 0206Z 271DEG 29KT 3331 9676 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Barnes

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 4, 2:21 PM CDT, 6 hours 25 minutes earlier.

Area forecast discussion, Apr 4, 2:21 PM CDT, 6 hours 25 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
221 PM CDT Mon Apr 4 2022

...New Long Term...

.SHORT TERM... /Issued 1158 AM CDT Mon Apr 4 2022/
Update:
The latest analysis shows the surface front just northwest of the
CWA, roughly extending from Eastern Oklahoma to Wichita Falls to
Abilene to Fort Stockton. Large scale lift from increasing upper
level diffluence over the surface boundary was resulting in
numerous thunderstorms across Oklahoma late this morning with a
few storms extending southwestward to near Wichita Falls. The 12Z
sounding at FWD and latest mesoscale analysis indicates a strong
cap in place across North and Central Texas. Extensive cloud cover
this morning will slow warming through the day but the cap will
steadily erode from west to east though the afternoon as large
scale assent associated with the approaching upper trough
increases.The evaluation, timing and modes of severe weather
outlined in the detailed discussion below are still valid based on
latest analysis and CAM guidance. Therefore, no major
modifications are needed to the forecast at this time.

79

Previous Discussion:
/Through Tuesday/

An episode of severe weather appears likely mainly in North Texas
this evening/tonight with all severe hazards possible.

As of midnight, two areas of convection were ongoing, one from
Bowie to Breckenridge which developed along the dryline earlier
in the evening, and another in southern Oklahoma along a slow-
moving frontal zone. As this activity collectively moves into
North Texas, it is encountering an environment rather unsupportive
of deep convection with meager MUCAPE available. However, pockets
of steep lapse rates should be sufficient to maintain modest
convective activity, particularly along the approaching front.
Severe storms aren't expected this morning, but some small hail
and gusty winds are possibilities with the slightly more robust
cells before further dissipation occurs by sunrise. PoPs have
been maintained mainly along/north of Highway 380 through the
overnight and early morning hours to capture this activity.

Most of the forecast area should remain rain-free through a
majority of the daytime today with the exception of the
aforementioned activity near the Red River this morning. The
approaching frontal zone should stall through North Texas after
daybreak, and will be oriented southwestward towards Abilene. As
a shortwave arrives this afternoon, a mid-level capping inversion
will begin to erode, and low-level moisture flux convergence in
the vicinity of the stalled front should allow deep convection to
initiate in western North Texas within a moistening and
destabilizing buoyant sector. The dryline appears it will be
unable to advance far enough east to be a significant contributer
to convective development for our forecast area today, and most
convection should be tied closely to the quasi-stationary frontal
zone. This will be the main feature we'll need to monitor through
the day, as any northward/southward shift in the front's position
would shift the main severe threat north/south accordingly.
Storm-relative helicity and low-level shear should be maximized
along this frontal zone, and this should support a local maxima in
severe potential along its interface. This is supported by CAM
ensemble guidance with a strong signal present in updraft helicity
neighborhood probability fields roughly along and north of I-20
this evening.

Initial storm mode late this afternoon and early evening across
western North Texas should consist of supercells or supercell
clusters. Right-moving supercell motion will generally be easterly
which could favor a few cells moving off the frontal zone into the
open warm sector, and this may be the main window for tornadic
supercell storms in North Texas. Large hail would also be of
concern while storms are initially more discrete. Additional
convection forming along the frontal zone in the following few hours
may result in quick upscale growth into one or more QLCS segments
which would move east through the rest of North Texas late this
evening and tonight. Strong shear within the lowest 3 km could
favor bowing structures resulting in primarily a damaging
straight-line wind threat as convection moves towards East Texas.
Additionally, embedded mesovortices in the presence of the
aformentioned helicity maximum near the front could result in a
few QLCS tornadoes mainly north or northeast of the Metroplex.

It appears the severe weather threat may be quite a bit lower in
Central Texas, as this area will have limited focused ascent being
farther removed from surface boundaries. However, any isolated deep
convection that might be able to establish itself would have
access to an unstable and highly sheared warm sector, and would
likely consist of a supercellular storm mode through the early
evening hours. The surface front will steadily push southward
late in the evening and overnight hours, and a narrow band of
relatively weaker convection oriented from SW to NE may be
present along it before it pushes out of the area to the
southeast by early Tuesday morning. Its orientation would be
unfavorable for harnessing low-level shear, and should be less
supportive of severe convection as a result.

Given the progressive nature of this system and a fast eastward
exit of convection, the potential for prolonged heavy rainfall or
flooding appears fairly limited. Some minor flooding may be able
to occur roughly from the DFW Metroplex northeastward where there
may be a slightly higher likelihood of cell training for a few
hours, but rainfall totals that would be sufficient for flooding
should be quite isolated.

Following the departure of convection early on Tuesday morning,
skies will steadily clear, while an inactive surface dryline
drifts eastward into the area by the afternoon. This feature will
result in a sharp temperature/humidity contrast in the afternoon
with highs in the 90s across our western zones and only upper 70s
farther into East Texas.

-Stalley

&&

.LONG TERM... /NEW/
/Tuesday Night Onward/

A cold front will be on North & Central Texas's doorstep at the
start of the period, and should bring much breezier conditions
with it. The front should be through most, if not all, of the
forecast area by Wednesday morning and it's passage should be
quite noticeable as wind speeds will increase to 20 - 25 mph with
the potential for gusts up to 45 mph with the front. Compared to
a warm Tuesday, Wednesday will be much milder after the frontal
passage with highs topping off in the upper 60s/low 70s along the
Red River to the mid 70s across portions of Central Texas.

A weaker front arrives late Wednesday/early Thursday, and the
continued cold air advection will promote an even cooler end to
the work week. Morning lows will drop into the upper 30s to mid
40s, ranging between 5 and 15 degrees below normal. While wind
speeds aren't expected to be as high Thursday and Friday, it will
still remain breezy thanks to the strengthening high pressure and
upper level ridging across the western U.S. along with a stout
upper level low dropping southeast over the Great Lakes region.
The aforementioned ridging across the western United States will
shift eastward heading into the weekend as the rain-free
conditions continue. Higher heights building in and the resultant
increased subsidence will mean a warming trend for temperatures,
climbing into the 70s and 80s Saturday and Sunday.

Although rainfall is anticipated for much of the area this evening
and tonight, elevated fire weather conditions will likely return
towards the end of the week and over the weekend. Temperatures will
sit around 5 to 10 degrees below normal Thursday and Friday which
will help limit the fire weather threat somewhat, but the increased
winds and much drier airmass in place will still result in some
fire weather concerns. These specific areas will be largely dependent
on which areas receive better rainfall in the short term. A
widespread fire weather threat is expected over the weekend as
fuels will begin drying out more with warmer temperatures.

Gordon

&&

.AVIATION... /Issued 1158 AM CDT Mon Apr 4 2022/
/18Z TAFs/

Stratus will remain in place generally along and east of the I-35
corridor through the afternoon. Overall, ceilings will remain
between 1500 and 2500 ft but Central Texas, including Waco may
continue to see temporary ceilings below 1000 ft until mid
afternoon.

Storms currently along a surface boundary near a line from
Abilene to Wichita Falls to Eastern Oklahoma will continue to fire
through the afternoon but the remainder of North and Central
Texas will likely remained capped. The cap will weaken from west
to east late in the afternoon and storms will develop with the
most likely location across the west/northwest zones near the
slowly moving boundary. More numerous storms are expected to
develop this evening as an upper trough sweeps across the region.
The most likely times for storms at the Metroplex TAF sites will
be between 03Z and 06Z. Waco will have the best storm chances
between 08 and 10Z. Storms will exit to the east before sunrise
Tuesday but MVFR ceilings will linger through at least mid
morning.

A south to southeast wind will continue through the evening
between 8 and 13 mph along with a few higher gusts. The wind will
briefly turn to the west behind the line of storms tonight but
will back to the south/southwest Tuesday. Wind speeds overnight
and Tuesday will stay in the 6 to 12 knot range.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    60  86  57  74  47 / 100   0   0   0   0
Waco                59  89  58  74  47 /  80   0   0   0   0
Paris               58  79  55  71  45 / 100   0   0   5   0
Denton              54  86  52  73  42 / 100   0   0   0   0
McKinney            58  84  55  72  44 / 100   0   0   0   0
Dallas              60  84  57  73  48 / 100   0   0   0   0
Terrell             59  82  56  72  45 / 100   0   0   0   0
Corsicana           61  85  58  74  47 /  90   5   0   0   0
Temple              59  90  58  76  45 /  70   0   0   0   0
Mineral Wells       55  90  52  74  42 /  90   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 4, 11:58 AM CDT, 8 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1158 AM CDT Mon Apr 4 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1158 AM CDT Mon Apr 4 2022

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.

Scattered to numerous thunderstorms are expected across much of the
region late this afternoon and evening. All modes of severe weather
are possible late today and tonight, with large hail, damaging winds,
and a few tornadoes possible, especially with more discrete storms.
Locally heavy rainfall between 1 to 2 inches, with isolated heavier
amounts are possible tonight across eastern North Texas. This may
cause instances of minor urban and/or small stream flooding. Flash
flooding is not expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely beginning late this afternoon and
continuing through tonight across all of North and Central Texas.

In the hours before

Special weather statement, Apr 4, 6:51 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
651 PM CDT Mon Apr 4 2022

TXZ091-101-102-050030-
Montague TX-Wise TX-Jack TX-
651 PM CDT Mon Apr 4 2022

...Strong thunderstorms will impact portions of Montague, Wise and
eastern Jack Counties through 730 PM CDT...

At 651 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Terral to 9 miles north of Mineral Wells
State Park. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Decatur, Bridgeport, Bowie, Jacksboro, Nocona, Briar, Alvord, Boyd,
St. Jo, Chico, Paradise, Cottondale, Forestburg, Sunset, Boonsville,
Stoneburg, Newport, Runaway Bay and Lake Bridgeport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central Texas.

&&

LAT...LON 3393 9759 3392 9760 3390 9758 3390 9755
      3392 9749 3344 9749 3300 9758 3301 9819
      3347 9806 3347 9798 3388 9797 3385 9786
      3388 9781 3390 9779 3389 9778 3394 9775
      3396 9760
TIME...MOT...LOC 2351Z 270DEG 26KT 3386 9787 3298 9806

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

30
Local storm report, Apr 4, 7:35 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             8 ESE NOCONA            33.74N 97.60W
04/04/2022  M1.25 INCH       MONTAGUE           TX   LAW ENFORCEMENT

            HALF DOLLAR HAIL IN BONITA.

&&
Local storm report, Apr 4, 7:37 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             5 N SAINT JO            33.77N 97.52W
04/04/2022  M1.00 INCH       MONTAGUE           TX   EMERGENCY MNGR

            QUARTER HAIL 5 MILES NORTH OF SAINT JO.

&&
Local storm report, Apr 4, 8:00 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             8 N BONHAM              33.71N 96.18W
04/04/2022  M1.75 INCH       FANNIN             TX   AMATEUR RADIO

            GOLF BALL HAIL 2 MILES NORTHEAST OF RAVENNA.

&&
Local storm report, Apr 4, 8:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     LIGHTNING        3 NE DECATUR            33.26N 97.55W
04/04/2022                   WISE               TX   EMERGENCY MNGR

            TANK BATTERY CAUGHT FIRE AFTER BEING STRUCK
            BY LIGHTNING.

&&
Special weather statement, Apr 4, 8:41 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
841 PM CDT Mon Apr 4 2022

TXZ115-050215-
Stephens TX-
841 PM CDT Mon Apr 4 2022

...A strong thunderstorm will impact portions of Stephens County
through 915 PM CDT...

At 841 PM CDT, Doppler radar was tracking a strong thunderstorm near
Crystal Falls, or near Breckenridge, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Breckenridge, Necessity, Crystal Falls and Us-
180 Near The Shackelford-Stephens County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central Texas.

&&

LAT...LON 3282 9910 3296 9909 3295 9858 3263 9858
      3262 9910
TIME...MOT...LOC 0141Z 251DEG 27KT 3282 9887

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:00 PM CDTSevere Thunderstorm WarningFWDJack, Wise60 min
Apr 4, 7:03 PM CDTSevere Thunderstorm WarningFWDCooke, Montague42 min
Apr 4, 7:10 PM CDTTornado WarningFWDCooke, Montague35 min
Apr 4, 7:42 PM CDTSevere Thunderstorm WarningFWDCooke, Montague33 min
Apr 4, 7:44 PM CDTSevere Thunderstorm WarningFWDFannin47 min
Apr 4, 7:52 PM CDTSevere Thunderstorm WarningFWDDenton, Wise68 min
Apr 4, 7:57 PM CDTSevere Thunderstorm WarningFWDCooke51 min
Apr 4, 8:41 PM CDTSpecial Weather StatementFWDStephens34 min
Apr 4, 9:01 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens59 min
Apr 4, 9:16 PM CDTSevere Thunderstorm WarningFWDCollin, Denton59 min
Apr 4, 9:24 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt66 min
Apr 4, 9:36 PM CDTTornado WarningFWDCollin, Fannin, Hunt39 min
Apr 4, 9:44 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar40 min
Apr 4, 9:45 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant60 min
Apr 4, 9:56 PM CDTFlash Flood WarningFWDCollin, Denton4 hr
Apr 4, 9:57 PM CDTSpecial Weather StatementFWDErath, Hood, Parker48 min
Apr 4, 10:06 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar54 min
Apr 4, 10:16 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant44 min
Apr 4, 10:40 PM CDTSevere Thunderstorm WarningFWDDallas, Rockwall50 min
Apr 4, 10:49 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant56 min
Apr 4, 10:50 PM CDTTornado WarningFWDEllis, Johnson25 min
Apr 4, 11:10 PM CDTTornado WarningFWDEllis, Johnson35 min
Apr 4, 11:28 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson47 min
Apr 4, 11:42 PM CDTFlash Flood WarningFWDDallas3 hr
Apr 4, 11:57 PM CDTRiver Flood WarningFWDDallas11 hr
Apr 5, 12:06 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Hill, Kaufman, Navarro54 min
Apr 5, 12:16 AM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt59 min
Apr 5, 12:51 AM CDTSevere Thunderstorm WarningFWDHenderson, Navarro39 min
Apr 5, 12:58 AM CDTSevere Thunderstorm WarningFWDVan Zandt32 min
Apr 5, 11:33 AM CDTRed Flag WarningFWDComanche, Coryell, Hamilton, Lampasas, Mills8 hr

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.